Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Classification of finite-dimensional universal pseudo-boundaries and pseudo-interiors


Authors: J. J. Dijkstra, J. van Mill and J. Mogilski
Journal: Trans. Amer. Math. Soc. 332 (1992), 693-709
MSC: Primary 57N20; Secondary 54F65, 57N15
MathSciNet review: 1052905
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ n$ and $ k$ be fixed integers such that $ n \geq 1$ and $ 0 \leq k \leq n$. Let $ B_k^n$ and $ s_k^n$ denote the $ k$-dimensional universal pseudo-boundary and the $ k$-dimensional universal pseudo-interior in $ {{\mathbf{R}}^n}$, respectively. The aim of this paper is to prove that $ B_k^n$ is homeomorphic to $ B_k^m$ if and only if $ s_k^n$ is homeomorphic to $ s_k^m$ if and only if $ n = m$ or $ n$, $ m \geq 2k + 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N20, 54F65, 57N15

Retrieve articles in all journals with MSC: 57N20, 54F65, 57N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1052905-9
PII: S 0002-9947(1992)1052905-9
Article copyright: © Copyright 1992 American Mathematical Society